# SDR GAIA98105

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING ITEM WAS INITIAL LEVEL 2 CORROSION FOUND DURING A HEAVY C-CHECK.  CORROSION ON FRAME STATION 1050, LBL 65, WL 208.  REMOVED CORROSION AREA.  INSTALLED DOUBLER IAW FVI DRAWING 53-98419-2.  (M)
